Fault-Tolerant Hamiltonicity of the WK-Recursive Networks

Tung-Yang Ho, Cheng-Kuan Lin, Jiann-Mean Tan, Lih Hsing Hsu

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Many research on the WK-recursive network has been published during the past several years due to its favorite properties. In this paper, we consider the fault-tolerant hamiltonian connectivity of the WK-recursive network. We use K(d,t) to denote the WK-recursive network of level t, each of which basic modules is a d-vertex complete graph. The fault-tolerant hamiltonian connectivity is defined to be the maximum integer k such that G is k fault-tolerant hamiltonian connected if G is hamiltonian connected and is undefined otherwise. In this paper, we prove that the fault-tolerant hamiltonian connectivity of K(d,t) is d-4.
Original languageEnglish
Title of host publication10th International Symposium on Pervasive Systems, Algorithms, and Networks
Pages591-593
Number of pages3
StatePublished - 2009

Keywords

  • hamiltonian; hamiltonian connected; fault-tolerant hamiltonian; WK-recursive network
  • ARRANGEMENT GRAPHS; CUBES; CONNECTIVITY

Fingerprint Dive into the research topics of 'Fault-Tolerant Hamiltonicity of the WK-Recursive Networks'. Together they form a unique fingerprint.

  • Cite this

    Ho, T-Y., Lin, C-K., Tan, J-M., & Hsu, L. H. (2009). Fault-Tolerant Hamiltonicity of the WK-Recursive Networks. In 10th International Symposium on Pervasive Systems, Algorithms, and Networks (pp. 591-593)